# SDR DALA2016102307518

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AND SCRATCHES ON RT ANTI-FLOAT TAB SKIN P/N 5930497-502 53344.  RT ANTI-FLOAT TAB SKIN WAS REPAIRED PER SRM 55-04 PAR 2 C3.
